I was put on Symbicort for bronchial spasms...I had taken it before and had worse trouble breathing, nausea and awful headaches...I thought maybe I just hadn't given it a chance...so when my doctor put me back on it I agreed to try again...it's worse than before...I now have cold like symptoms, headaches, numbness in my feet/hands, hoarseness and the worst sore throat ever! I also have trouble breathing that I didn't have before I started Symbicort...how long will it take to get out of my system? I only used it for a few days...
I suffer from MS and was experiencing a relapse. The advice was to take 5 days methylprednisolene. After first dose my f...1 REPLY
had prolia injection February17,2012 was hospitalized the 20th with calcium depleted and was told heart could stop had t...2 REPLIES
ON LEXAMIL 10MG FOR 4 DAYS AFTER USING CILIFT 20MG FOR A FEW YEARS. NOT FEELING WELL. WANT TO CRY AND FEEL DEPRESSED AND...6 REPLIES
hi there, I'm 26 years old.I have epilepsy since my childhood. But after taking medicines for 3 years I went normal ...3 REPLIES
I went to the hospital. Doctors gave me medicine specifically to decrease my libido. I don't know the name of it but...
I battle allergies non stop. I had a Medrol pack on Nov 1st and now still have bronchitis off and on from drainage. Can ...1 REPLY
I am using Diane 35 for 5 years now because of my PCOS and I didn't take any pill on my 1st day of menstruation last...2 REPLIES
Want to know safely how soon can another dose can be taken after the first dose 100mg ,trazadone ## Hello, Ray Ray! How ...1 REPLY
my father have pneumonia last february and was given cefixime he completed the treatment and after 2 months got pneumoni...1 REPLY
when i started to take myrin p forte i didn't feel anything or the side effects. but when i did not take the medicin...